# SDR CALA2016103100833

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 33,171 hours, 11,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A3431
- Condition: Bent
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME BENT IN AFT DIRECTION BS 1040 STRINGERS 12 - 14L. INSTALLED ZEE FRAME REPAIR.
